# SDR CALA2021120802286

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27299
- Aircraft time: 101,923 hours, 23,849 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: None
- Part number: NA
- Condition: None
- Location: Behind Panel 611
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FOUND RIGHT WING LEADING EDGE INBOARD SLAT TORQUE TUBE DICONNECTED BEHIND PANEL 611 FB RECONNECTED RIGHT WING L/E INBOARD SLAT TORQUE TUBE BEHIND PANEL 611FB. OPS AND CLEARANCE CHECKS GOOD.  REF AMM 27-81-20-424-015 RII C/W AS STATED ABOVE
